Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 93, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 6, 2009, 10:42 AM CDT for Catahoula Parish, Louisiana. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2009, 10:42 AM CDT (15:42 UTC)
- Expired
- Aug 6, 2009, 12:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Catahoula Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 10:59 AM CDT | FLASH FLOOD | 2 W Sicily Island, LA | FLOODING REPORTED AT THE INTERSECTION OF ROUTES 915 AND 913...AND ALSO AT LELAND LOOP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1312 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 061542
FFWJAN
LAC025-061745-
/O.NEW.KJAN.FF.W.0093.090806T1542Z-090806T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1042 AM CDT THU AUG 6 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
* UNTIL 1245 PM CDT
* AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN 10 MILES SOUTHEAST OF
ENTERPRISE...OR 17 MILES NORTHWEST OF FERRIDAY...MOVING SOUTHWEST
AT 5 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO
TO 3 INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALLACE RIDGE...SHERWOOD...MANIFEST...AIMWELL AND ROSEFIELD
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3194 9183 3188 9178 3189 9172 3193 9167
3193 9158 3189 9158 3187 9156 3173 9165
3174 9169 3169 9171 3164 9170 3165 9200
3193 9201
$$
CME1 follow-up statement
000
WGUS74 KJAN 061634
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1134 AM CDT THU AUG 6 2009
LAC025-061745-
/O.CON.KJAN.FF.W.0093.000000T0000Z-090806T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATAHOULA LA-
1134 AM CDT THU AUG 6 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
NORTHERN CATAHOULA PARISH...
AT 1130 AM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN CONTINUED
OVER THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERWOOD...ENTERPRISE AND ROSEFIELD. FLASH FLOODING IS LIKELY
OCCURING ALONG STATE ROUTE 124 NORTH OF HARRISONBURG...AND ALONG
HOOTER AND AND KENNEDY CREEKS.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3194 9183 3188 9178 3189 9172 3193 9167
3193 9158 3189 9158 3187 9156 3173 9165
3174 9169 3169 9171 3164 9170 3165 9200
3193 9201
$$
AEGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 9:00 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 6, 9:00 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 900 AM CDT THU AUG 6 2009 .DISCUSSION... UPDATE: THE CONVECTIVE SYSTEM OVER NE LA IS SHIFTING SOUTHWEST WITH TIME AND DRIER AIR IS ADVECTING INTO THE REMAINDER OF THE FORECAST AREA FROM THE NORTH. HAVE UPDATED GRIDS TO CONFINE HIGHER POPS TO SOUTHWEST PORTIONS OF THE FORECAST AREA...BUT LEFT SOME WINDOW FOR AFTN TSTM DEVELOPMENT ACROSS SOUTH CNTRL MS. SVR TSTMS/FLOODING ARE AN ISSUE EARLY THIS MORNING WITH ONGOING COMPLEX. SHOULD ADDITIONAL TSTM ACTIVITY DEVELOP THIS AFTN...THE ENVIRONMENT WILL BE FAVORABLE FOR MICROBURSTS GIVEN DCAPE VALUES APPROACHING 1500 J/KG. HOWEVER...PRECIPITABLE WATER VALUES DROP OFF TO AROUND 1.5 INCHES IN INCREASING SYNOPTIC SCALE SUBSIDENCE WHICH WILL MITIGATE OVERALL TSTM DEVELOPMENT AND MAKE ADDITIONAL SEVERE WEATHER RISK HIGHLY CONDITIONAL. /EC/ PREVIOUS DISCUSSION...315 AM CDT THU AUG 6 2009 SHORT TERM...TODAY THROUGH FRIDAY...LATEST SATELLITE IMAGERY SHOWS THE REGION UNDER NORTHERLY FLOW WITH THE MEAN RIDGE CENTER OVER THE SOUTHERN PLAINS. ALSO A WEAK SURFACE BOUNDARY WAS ACROSS THE CENTRAL PORTION OF THE REGION...WHILE A STATIONARY FRONT WAS POSITIONED NORTH OF THE ARKLAMISS REGION. A SERIES OF SHORTWAVES WERE ROTATING AROUND THE SOUTHERN PLAINS RIDGE. ONE OF THEM WAS PUSHING SOUTH...WHICH WAS WEST OF THE REGION. GFS SEEMS TO LATCH ON TO THIS SHORT WAVE FOR SOME LOW CONVECTIVE CHANCES FOR MAINLY THE WEST FOR TODAY. LOOKING AT THE NATIONAL WRF MODEL...IT SHOWS SOME STORMS DEVELOPING IN THE WEST THIS MORNING...THEN A FEW BECOME STRONG TO SEVERE IN AN MCS FOR LATE MORNING INTO THE AFTERNOON IN THE WEST. THE WEAK SURFACE BOUNDARY MAY HELP IN THE LIFTING PROCESS WITH THE STORMS IN THE WEST. LOOKING AT THE LOCAL WRF ENSEMBLES SOME OF THEM SHOW SOME CONVECTION FIRING IN THE NORTHWEST DELTA THIS MORNING IN AN MCS...ALONG WITH SOME LIGHT SHOWERS IN THE SOUTH. A FEW OF THOSE STORMS ACCORDING TO THE LOCAL WRF COULD BE BECOME STRONG TO SEVERE IN THE WEST FOR LATE THIS MORNING INTO THIS AFTERNOON IN THE LOCAL WRF MODEL FROM AN MCS. THE 850 RIDGE MAY LIMIT THE CONVECTIVE COVERAGE. SO EXPECT SOME ISOLATED ACTIVITY TO START UP AROUND SUNRISE INTO THE AFTERNOON HOURS. WE WILL HAVE SOME UPPER JET DYNAMICS WITH THE REGION IN THE LEFT FRONT QUAD OF A 60-70 KNOT JET. THE JET AXIS WILL MOVE EAST ACROSS THE REGION DURING THE DAY...WHICH WILL HELP THE THUNDERSTORM ACTIVITY TO TAPER OFF BY EARLY EVENING. FOR THE WEST MODEL SOUNDINGS SHOW SOME STEEP LAPSE RATES BETWEEN 700 AND 625 MB. 500 MB TEMPS AROUND -8 TO -9 AND 300 MB AROUND -35C...LI -7...PWAT AROUND 2 INCHES AND ML CAPE AROUND 3000. SPC HAS PUT IN A 5 PERCENT RISK OF CONVECTIVE WIND AND HAIL. SO WILL MENTION A FEW STRONG TO SEVERE IN THE HWO FOR AREAS WEST OF INTERSTATE 55. HIGHS TODAY WILL BE IN THE LOWER TO MIDDLE 90S. CONVECTIVE BLOW OFF WILL HELP TO KEEP TEMPS DOWN ALONG WITH LIMITED CONVECTIVE COVERAGE. FOR TONIGHT...EXPECT THE CONVECTION TO END EARLY. THE NATIONAL WRF AND MODELS SHOW A QUIET NIGHT ACROSS THE REGION AFTER THE CONVECTION ENDS. THE GFS MOS GUIDANCE LOOKED A LITTLE COOL ACROSS THE EAST HALF...ESPECIALLY WITH THIS MOIST AIRMASS. SO STUCK WITH CURRENT FORECAST WITH LOWS FROM THE UPPER 60S TO LOWER 70S. FOR FRIDAY...THE MEAN RIDGE WILL EXPAND ACROSS THE REGION WITH THE LOW LEVEL 850 MB RIDGE. THIS WILL LIMIT OUR CHANCE OF RAIN TO THE FAR SOUTH PORTION OF THE REGION. MODEL GUIDANCE WERE RATHER DRY ACROSS THE REGION. DECIDED TO GO WITH CURRENT LOW POPS IN CASE WE GET SOME WEAK SEA BREEZE ACTIVITY COMING FROM THE SOUTH. HIGHS WILL BE IN THE MIDDLE 90S. WENT CLOSE TO MAV GUIDANCE./17/ LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...A DRY START TO THE LONG TERM IS EXPECTED BUT RAIN CHANCES WILL INCREASE NEXT WEEK. COME FRIDAY NIGHT WL BE UNDER A 596DM RIDGE WHILE A CENTER OF HIGH PRESSURE AT THE SURFACE WILL BE SLIDING OFF THE MID ATLANTIC COAST LEAVING A RIDGE AXIS NOSING WEST ACROSS THE GULF COAST STATES. OUR RELATIVELY DRY AIRMASS WITH A PW LESS THAN AN INCH AND A HALF COMBINED WITH THE HIGH PRESSURE WILL LEAD TO A DECENT NIGHT OF RADIATIONAL COOLING AND NEAR NORMAL MORNING LOWS AROUND 71F FOR SATURDAY MORNING. DEEPER MOISTURE AND CLOUDS WILL BE INCREASING OVER OUR REGION FROM THE SOUTH BY SATURDAY MORNING THOUGH AS MODELS STILL SHOW A TUTT LOW OVER THE CENTRAL GULF FRIDAY NIGHT THAT IS EXPECTED TO MOVE OVER TEXAS SUNDAY. THE NAM AND GFS ARE IN AGREEMENT MOVING THE LOW OVER TEXAS WHILE THE ECMWF IS FARTHER EAST OVER LOUISIANA. WL BE ON THE EAST SIDE OF THE FEATURE AND SEE A DISTINCT INCREASE IN MOISTURE OVER OUR WEST WHILE HIGH PRESSURE SURFACE AND ALOFT HANGS ON THE EAST. SATURDAY IS EXPECTED TO BE DRY FOR MOST OF THE AREA BUT WL CARRY SLIGHT CHANCE POPS IN OUR SOUTHEAST ZONES TO ACCOUNT FOR THE INCREASE IN MOISTURE AND POSSIBLE SEA BREEZE FRONT BY LATE AFTERNOON. FOR SUNDAY THE SURFACE RIDGE OVER OUR SOUTH WILL REMAIN IN PLACE WHILE THE UPPER RIDGE BECOMES CENTERED TO OUR EAST. THIS WILL RESULT IN A DEEP SOUTHERLY FLOW THAT WILL BRING TWO INCH PW AIR BACK OVER OUR SOUTH AND WEST. SCATTERED AFTERNOON AND EVENING CONVECTION IS EXPECTED OVER OUR SOUTHERN HALF WITH MORE ISOLATED COVERAGE POSSIBLE IN THE NORTH SUNDAY. SATURDAY WILL LIKELY PROVE TO BE THE WARMEST AFTERNOON OF THE PERIOD WHILE THE INCREASE IN CLOUD COVER AND RAIN CHANCES WILL LIKELY HOLD AFTERNOON HIGHS AT OR BELOW NORMAL SUNDAY THROUGH NEXT THURSDAY. THE TUTT LOW WILL LINGER TO OUR WEST MONDAY AND INTO TUESDAY BEFORE GETTING CAUGHT UP BY A NORTHERN STREAM SHORTWAVE TROUGH THAT WILL MOVE INTO THE CENTRAL PLAINS TUESDAY. ALTHOUGH THE ECMWF IS FARTHER NORTH...BOTH ECMWF AND GFS CLOSE OFF A LOW ONCE THIS SHORTWAVE TROUGH MOVES OVER THE TENNESSEE AND OHIO VALLEYS. SCATTERED MAINLY DIURNALLY DRIVEN CONVECTION IS EXPECTED MONDAY BUT MORE WIDESPREAD COVERAGE IS EXPECTED WEDNESDAY AND THURSDAY AS THE UPPER TROUGH MOVES ACROSS THE REGION. /22/ && .AVIATION...THERE COULD BE SOME PATCHY FOG BETWEEN 10Z AND 14Z BUT PRODUCE ONLY MVFR CONDITIONS. THIS WILL LIFT BY 14-15Z AT THE LATEST. COULD SEE SOME MORNING ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE WEST AFTER SUNRISE...WHICH WILL CAUSE SOME MVFR CONDITIONS A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE ACROSS THE WEST BY LATE MORNING INTO THE AFTERNOON HOURS. THE CONVECTION WILL DISSIPATE BY EARLY TONIGHT. EXPECT VFR CONDITIONS TO PREVAIL. THERE COULD BE SOME PATCHY FOG BETWEEN 08-15Z FRIDAY MORNING./17/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 6, 3:45 AM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 345 AM CDT THU AUG 6 2009 MSZ028>033-037>039-044>046-050>052-056>058-064>066-072>074-070830- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER- CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 345 AM CDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053>055-059>063-070830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE- COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 345 AM CDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY...GENERALLY ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THIS WILL OCCUR AS DAYTIME INSTABILITY DUE TO HEATING...GOOD LOW LEVEL MOISTURE...WEAK SURFACE BOUNDARY COMBINES WITH A WEAK AREA OF LOW PRESSURE ALOFT. THE PRIMARY CONCERNS WILL BE GUSTY WINDS UP TO 60 MPH AND SOME HAIL. THE RISK OF STRONG STORMS WILL DIMINISH BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR THE WEST HALF FOR TODAY. OTHERWISE NO ACTIVATION WILL BE EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
In the hours before
Special weather statement, Aug 6, 7:45 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 745 AM CDT THU AUG 6 2009 LAZ009-061315- EAST CARROLL LA- 745 AM CDT THU AUG 6 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF TRANSYLVANIA AT 745 AM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY. JC
Special weather statement, Aug 6, 8:47 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 847 AM CDT THU AUG 6 2009 LAZ025-MSZ047-053-059-061430- TENSAS LA-JEFFERSON MS-CLAIBORNE MS-WARREN MS- 847 AM CDT THU AUG 6 2009 STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 7 MILES EAST OF NEWELLTON AT 846 AM CDT...MOVING SOUTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EXTREME SOUTHWESTERN WARREN...WESTERN CLAIBORNE AND NORTHERN JEFFERSON COUNTIES...AND EASTERN TENSAS PARISH SHOULD MONITOR THESE STORMS CLOSELY. MME
Local storm report, Aug 6, 9:16 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
916 AM CDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD 7 SW LAKE PROVIDENCE 32.74N 91.27W
08/06/2009 EAST CARROLL LA EMERGENCY MNGR
WATER IS FLOWING ACROSS HWY 134 AND 581. FARMLAND IS ALSO
FLOODING. RADAR HAS ESTIMATED 4 TO 7 INCHES HAS FALLEN IN
THAT AREA OVER THE PAST 2 HRS.
&&
CMELocal storm report, Aug 6, 10:05 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 AM CDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD DELHI 32.46N 91.49W
08/06/2009 RICHLAND LA COUNTY OFFICIAL
HWY 17 WAS FLOODED IN TOWN.
&&
CMELocal storm report, Aug 6, 10:36 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1036 AM CDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD 7 SW LAKE PROVIDENCE 32.74N 91.27W
08/06/2009 EAST CARROLL LA EMERGENCY MNGR
SIGNIFICANT FLOODING IS OCCURRING FROM INTERSECTION OF
HWY 134/582 TO 134/877 WITH THE RD UNDER WATER. CORN
CROPS ARE FLD HALF WAY UP THE STALKS. SOYBEAN FIELDS ARE
HEAVILY FLOODED AS WELL. RADAR HAS ESTIMATED 4 TO 7
INCHES HAS FALLEN IN THAT AREA OVER THE PAST 2 HRS.
&&
CMELocal storm report, Aug 6, 10:39 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1039 AM CDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM TSTM WND DMG 3 ENE LAKE BRUIN 32.01N 91.21W
08/06/2009 TENSAS LA EMERGENCY MNGR
A FEW TREES DOWN ON LYDE RD.
0936 AM TSTM WND DMG 4 NE HELENA 31.91N 91.35W
08/06/2009 TENSAS LA EMERGENCY MNGR
A FEW TREES WERE DOWN ALONG HWY 3024.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:12 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 63 min |
| Aug 6, 7:57 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 48 min |
| Aug 6, 8:07 AM CDT | Flash Flood Warning | JAN | East Carroll, Madison, Tensas | 3 hr |
| Aug 6, 8:55 AM CDT | Severe Thunderstorm Warning | JAN | Tensas | 65 min |
| Aug 6, 9:25 AM CDT | Flash Flood Warning | JAN | East Carroll, Franklin, Madison, Morehouse, Richland, West Carroll | 2 hr |
| Aug 6, 9:26 AM CDT | Flash Flood Warning | JAN | Tensas | 90 min |
| Aug 6, 9:36 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 39 min |
| Aug 6, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Franklin | 40 min |
| Aug 6, 10:14 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 46 min |
| Aug 6, 10:15 AM CDT | Severe Thunderstorm Warning | JAN | Richland | 45 min |
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.